On a family of orthogonal wavelets on the quincunx grid

Gottscheber, Achim ; Steidl, Gabriele

URL: http://ub-madoc.bib.uni-mannheim.de/12761
Document Type: Book chapter
Year of publication: 1999
Book title: Advances in Multivariate Approximation
Page range: 175 - 184
Place of publication: Berlin
Publishing house: Wiley-VCH
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik u. Informatik (Steidl 1996-2011)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item